# SDR HNAA2025051200331

- Difficulty date: March 25, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 44,968 hours, 39,712 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F036992 SHEAR CLIP CRACKED AT FR27 BETWEEN STRGS15R-16R.  REMOVED AND INSTALLED NEW & SERVICEABLE SHEAR CLIP AT FR27 BETWEEN STRGS15R-16R IAW EMB 145 SRM 51-40-02.
